# SDR WTAA970042

- Difficulty date: March 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N427UE
- Make and model: Bag JETSTM3101
- Aircraft serial: 811
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 311701
- Condition: Discharged
- Location: Cabin
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

YUM - EMERGENCY LIGHT INOPERATIONAL.  AIRCRAFT FERRIED TO LAX FOR REPAIRS.  MAINTENANCE REPLACED EMERGENCY LIGHT BATTERIES.  OPERATIONAL CHECK SATISFACTORY.  AIRCRAFT RETURNED TO SERVICE.  (M)
